How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I have been taking Livial 10 years - but my doctor has said

Customer Question

Customer: I have been taking Livial for over 10 years - but my doctor has said she will no longer prescribe it for me because of the risks - I am 60 years old weaned myself of the Livial about 3 months ago but I am suffering hot flushes and sweats and bouts of depression - what should I do?
JA: Thanks. Can you give me any more details about your issue?
Customer: what do you need to know?
JA: OK got it. Last thing — JustAnswer charges a fee (generally around $18) to post your type of question to OB GYN Experts (you only pay if satisfied). There are a couple customers ahead of you. Are you willing to wait a bit?
Customer: No as I am suffering and need to know what I can do
JA: OK. Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 11 months ago.
Category: OB GYN
Expert:  khagihara replied 11 months ago.

You should try SSRI or SNRI such as venlafaxine, desvenlafaxine, paroxetine, citalopram, and escitalopram or gabapentin, pregabalin, clonidine.